# SDR SWAA001051

- Difficulty date: June 8, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 24,386 hours, 22,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE AT ROW 12.  SECURED TRACK COVER PER MM.
